# SDR SWAA2021110123404

- Difficulty date: September 26, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 66,751 hours, 39,284 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED ON BS312 TO BS328 AT LEVEL RBL30 AT PASSENGER CABIN (1 EA) ; 2021-436024 / [15] INSTALLED NEW WEB LOCATED ON BS312 TO BS328 AT LEVEL RBL30 AT PASSENGER CABIN (1 EA) IAW B737-00 SRM 51-10-02 ITEM 9 SRM 51-40-02 DGW # 141A5400 REV.-; [16] REPLACED WEB LOCATED ON BS312 TO BS328 AT LEVEL RBL30 AT PASSENGER CABIN (1 EA) IAW B737-00 SRM 51-10-02 ITEM 9 SRM 51-40-02 DGW # 141A5400 REV.-; [17] CORRECTED STEP 16  REPLACED WEB LOCATED ON BS312 TO BS328 AT LEVEL RBL30 AT PASSENGER CABIN (1 EA) IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 SRM 53-10-51-0I-2 DGW # 141A5400 REV.-; [18] STEP15 AND STEP 17 COMPLETED. ITEM RII INSPECTION COMPLETED. JOB TASK COMPLETED.
